Thread: Sharp pain in my side!
11-04-2004, 07:15 AM #1
Sharp pain in my side!
For a week now I have been taking 20 mg of m1t ed. I also take 10 grams of creatine, 5 grams of l-glutamine, protien/dextrose/maltodextrin, multi vitaimin/vitamin C/vitamin E pills, just started taking 500 mg of 4ad today.
My question is this: I have a sharp constant pain in my right side. Its on my side but it also goes into my back a little bit as well. Not to severe, but worse than i would like. Can this be associated with anything i'm taking? If so, can i take something to help, or stop taking something completely?
I didn't know if my liver was getting messed up from the m1t but i doubt it would hurt, would it? I also thought my kindneys but i don't know why they would hurt. My water intake is as high or even higher than ever.
Any help and ideas would be great, thanks.
Thanks for help guys, i appreciate it.
11-04-2004, 08:20 AM #2King of Supplements
- Join Date
- Mar 2004
- east coast
Your liver covers the posterior abdominal area with the bulk of it being on the right side of your body, and yes m1t is not good for your livers health(hepatoxicity) that is why i don't recomend using anything higher than 10 mg. I personally don't think anything higher is needed for gains if your training and diet are at least close to good.
11-04-2004, 10:04 AM #3
i noticed slight pain and back pumps as soon as i bumped up to 15mgs and i'm weighing in over 210 right now. i'd stick with the 10mgs....no pain...no lethargy, and if your under 200, it should be more than enough.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)